# SDR P2EA98102

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 119 - ATL - NO EMERGENCY DECLARED, LANDING NORMAL.  LEFT MAIN GEAR UNSAFE LIGHT ILLUMINATES INTERMITTENTLY, IN UP AND OFF POSITIONS.  FOUND BLUE WIRE TO UPLOCK SENSOR PINCHED IN ADELL CLAMP IN LT W/W, WHEN GROUNDED ON BARE WIRE RED LIGHT FOR LEFT MAIN GEAR GOES ON.  REPAIRED WIRE PER OHM 20-11-02.  OPS CHECK OK PER MM 32-61-21.  (M)
